# SDR FDEA201605051461

- Difficulty date: May 5, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 59,321 hours, 13,350 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT SMELLED ACETONE & ALCOHOL TYPE SMELL, RETURNED.  UPON ARRIVAL, NO FOUL ODOR NOTED IN ENTIRE ACFT.  CHECKED ALL CX COMPONENTS & RAN ALL PACKS, NO ODOR DETECTED.  CHANGED WATER SEPARATOR BAGS IAW MOCC.  ACFT OK FOR SERVICE.
